Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1970, Volume 38, Issue 5

Recursive Decision Systems: An Existence Analysis<666:RDSAEA>2.0.CO;2-E
p. 666-681

Peter E. Kennedy, Richard H. Day

In this paper recursive decision systems are structured so that topological concepts can be applied to formulate and help solve existence problems. Existence of stationary states and compact orbits is established. The analysis is then applied to recursive programs, a special class of recursive decision systems in which the decision operator is a mathematical program. The theory is extended to models of many decision makers with rolling schedules of future actions.

Log In To View Full Content